# SDR 2008UALA06020

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 50,283 hours, 7,654 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "BAT CHARGE APU AND APU BATTERY" STATUS DISPLAYED ON LOWER EICAS.  REPLACED CHARGER, NO HELP. REPLACED BATTERY & MESSAGE CLEARED.
